# SDR AALA201511029004

- Difficulty date: November 1, 2015
- Submitted: November 4, 2015
- Operation: Air carrier
- Aircraft: N914UY
- Make and model: Airbus A321-231
- Aircraft serial: 6337
- Aircraft time: 3,485 hours, 1,408 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

APU BLEED AFTER ENG SHUTDOWN AT GATE, PRODUCES A FOUL ODOR THROUGHOUT CABIN & COCKPIT.  APU BLEED SHUTOFF.  ACCOMPLISHED TASK CARDS 26L00021001 & 26L00021002 TO IDENTIFY ANY AIR QUALITY ISSUES & POSSIBLE SOURCES WITH NO EVIDENCE OF INGESTION OR LEAKS BEING NOTED FOR THE APU & BLEED AIR SYS.
